# SDR IPXA2024011592332

- Difficulty date: January 8, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 58,723 hours, 9,622 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: UNKNOWN
- Condition: Dented
- Location: Kruger Flap 13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO. 13 KRUEGER FLAP PANEL DENT/DELAMINATION***SM26/LMX6*** ALL JOB DONE
